Children Shiver And Fever Every Time They Are Injected With Antibiotics?
My child is being treated for fever … But every time antibiotics are given, I always have chills and high fever … What should I do for a while?
hello, thanks for the question ..
Antibiotics are given based on bacteria or other microorganisms that cause a disease. antibiotics are usually not associated with fever. the fever that your child is experiencing might be caused by:
1. dengue hemorrhagic fever. occurs because the bite of an Aedes mosquito infected with dengue virus. symptoms such as fever up and down to shiver and reddish biktik arise on the skin.
2. typhus. due to Salmonella bacterial infection. usually because the environment is less clean. symptoms are fever up and down to high fever.
3. malaria. transmitted through infected Anopheles nyamun. symptoms such as high fever, headache, body sweating, muscle aches, mutilation, diarrhea, and the body feels hot and cold.
things you can do right now are:
maintain the child's body temperature, reduce fever can be given fever-lowering drugs such as peracetamol and help with ordinary water compresses on the folds of the child's body.
give the child enough to drink 2-3 liters / day. avoid dehydration in children.
give children healthy and nutritious food
child must rest enough
if complaints do not decrease or get worse like fever does not go down, there are signs of dehydration (the child is getting weak, pale, dry mouth), do not want to eat and drink, immediately take the child to the doctor or the nearest hospital for further examination such as examination physical, laboratory tests that support and get appropriate treatment.
I hope this helps..